# SDR REXA2014091300951

- Difficulty date: September 13, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N8412F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7412
- Aircraft time: 29,991 hours, 27,534 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING IN CTR OF ACFT INOPERATIVE.  TROUBLESHOOTING REVEALED AFT CONNECTION OF RT OVERWING EMER FLOOR TRACK LIGHTS DISCONNECTED.  RESTORED CONNECTION & OPERATIONS CHECKED IAW AMM 33-51-01.  OPERATIONS CHECKED GOOD, ACFT OK FOR SERVICE.
